# SDR AWXA9500058

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 848401
- Condition: Inoperative
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX-MKE - FLT 1956 - AIR TURNBACK - RIGHT MAIN GEAR DOOR DID NOT INDICATE UP AND LOCKED.  AIRCRAFT RETURNED TO PHX AND LANDED WITHOUT FURTHER PROBLEMS.  MAINTENANCE FOUND RT GEAR DOOR PROXIMITY SENSOR '26GA' INTERMITTENT.  MAINTENANCE REMOVED AND REPLACED NR 2 RT MLG DOOR UPLOCK PROXIMITY SWITCH PER MM 32-31-73.  PERFORMED NR 1 AND NR 2 LGCIU BITE TEST, BOTH SYSTEMS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (Z)
